Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On the restriction of the Fourier transform to a conical surface

Author: Bartolome Barcelo Taberner
Journal: Trans. Amer. Math. Soc. 292 (1985), 321-333
MSC: Primary 42B10
MathSciNet review: 805965
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \Gamma $ be the surface of a circular cone in $ {{\mathbf{R}}^3}$. We show that if $ 1 \leqslant p < 4/3$, $ 1/q = 3(1 - 1/p)$ and $ f \in {L^p}({{\mathbf{R}}^3})$, then the Fourier transform of $ f$ belongs to $ {L^q}(\Gamma ,d\sigma )$ for a certain natural measure $ \sigma $ on $ \Gamma $. Following P. Tomas we also establish bounds for restrictions of Fourier transforms to conic annuli at the endpoint $ p = 4/3$, with logarithmic growth of the bound as the thickness of the annulus tends to zero.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42B10

Retrieve articles in all journals with MSC: 42B10

Additional Information

PII: S 0002-9947(1985)0805965-8
Article copyright: © Copyright 1985 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia